# SDR SCNA20220815094SU

- Difficulty date: August 11, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37244
- Aircraft time: 31,592 hours, 10,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL: DEFECT 700197:  FOUND AFT RIGHTY GALLEY EMERG. LIGHTS ALL INOP.  RESOLUTION:  R+R'D AFT RT GALLEY EMRG. LIGHT BATT. PACK IAW AMM 33-51-06. OPS CHECK GOOD.
